# SDR IPXA12M76021

- Difficulty date: September 29, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, APPROX 1.4" LONG TYPICAL CRACK AT NLG LT TRUNNION FITTING.     REPAIRED NLG LT TRUNNION FITTING REF EA 011-5310-01-A4307 I/R, EO MD11-5310-48930-A.
